# SDR AALA990386

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 680 BELL FRAME DENTED AT STRINGER 23L.  INSTALLED DOUBLER PER SRM 51-40-3 7075T6.063, 3 ROWS OF RIVETS 1 ROW TOP 2 ROWS SIDE 20 .1875 D-RIVETS.  (M)
